Couldn't find what you looking for?

TRY OUR SEARCH!

I've never had a UTI or yeast infection before. I got a UTI 1.5 weeks ago, and was prescribed anitbiotics. I've been taking those for a week, and now I have very swollen lips and vaginal lips, intense itching, burning, and complete discomfort. I also had a light rash over my body, it wasn't very itchy. I thought I had a yeast infection because I had all the signs, but I used a 1-day yeast infection kit from the drug store, and it didn't help at all, it may be worst. Could it be an STD and not a yeast infection?

Thank You

Loading...

To really find out what it is, you need to have vaginal swab done. Sometimes, it is hard to distinguish one infection from another (by symptoms) although your definitely indicate yeast. I heard that three-day yeast infection is a very good choice and regarding 1-day-honeslty, I wouldn’t expect it to work anyway.

You may as well know that yeast infection is likely to occur after an antibiotic treatment. It is usually a prolonged treatment but you never know. Antibiotics destroy both good and bad bacteria (instead of just bad) in the vaginal area (and elsewhere) and destroy that bacterial-fungal balance that exists inside vagina.

The result of antibiotics work is overgrowth of yeast that causes all of these annoying symptoms and I honestly think you would need more than a day to get rid of it.

The best thing of course is to see a gynecologist again!
Reply

Loading...

It could also be an allergic reaction if it is a penicillin derivative. After you are done your antibiotics, get some probiotics. These will balance the healthy flora again and help prevent a recurrence.

***edited by moderator*** ***web addresses not allowed***
Reply

Loading...

I agree with the previous post. I am taking lactobacillus acidophilus pills which helps to return the normal balance of bacteria in your vagina. I also had a yeast infection because of taking antibiotics. I took the one day treatment and it didn't go away. So I went to the doctor thinking it was something else. She said that it was definitely yeast. She told me to take the three day treatment instead and prescribed a pill to take after those three days. It went away but a week later I felt a little itchy, not as bad as before. So I decided to get the probiotics b/c I don't like yogurt(which contains the same bacteria-the good kind). So far no more itchy, so they seemed to have helped. Hope this info helped.
Reply

Loading...

I didnt realize you cant post links, (guess I didnt read the rules very well) but if you do a search on "probiotics antibiotics" you will see alot of studies and info on it. Yogurt can work, but research the amount of probiotics in the rband first. A study was done on the different pop. yogurt brands and there was only two of them that actually contained the amount of live bacteian they claim.
Reply

Loading...

not too long ago i got a prescription for co-amoxiclav tablets/antibiotics for a UTI and a week ago of finishing them most of my vaginal area had swollen and got really sore and itchy, at first i got a tiny lumpy white discharge but then about 4 days ago i got a thick, really lumpy, white/yellow, REALLY smelly discharge and quite a bit....what could this be?? have the tablets made me worse?
Reply

Loading...